Vrije Universiteit Brussel

 

Publications on Stem Cells

Chemotherapy-induced acral erythema and acute graft-versus-host disease after allogeneic bone marrow transplantation
  • Chemotherapy-induced acral erythema and acute graft-versus-host disease after allogeneic bone marrow transplantation.

    Reynaert H, De Coninck A, Neven AM, Van Camp B, Schots R.

    Bone Marrow Transplant 10 (2), 185-187, 1992.

    Abstract:
    Chemotherapy-induced acral erythema is a rare disorder characterized by a painful and intense erythema of the palms and the soles. In allogeneic bone marrow transplant patients, the differential diagnosis of acute graft-versus-host disease (AGVHD) may be difficult. We describe a case of concurrent acral erythema and AGVHD The clinical features of both conditions as well as the histological findings on serial skin biopsy specimens are discussed.

 

Back to top

  ©2004-2006 • HEIM • Vrije Universiteit Brussel • Faculteit Geneeskunde & Farmacie • Laarbeeklaan 103 • 1090 Jette • Tel.: (+32)-(0)2-477.44.06 • heim@vub.ac.be